# SDR REXA2019022000190

- Difficulty date: February 20, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 22,195 hours, 22,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 600311531
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FRAME STRAP AT FS349 BY STR 3L IS CORRODED. REMOVED AND REPLACED UPPER INNER STRAP FS349 STR3L PER SRM 51-42-21.
